# SDR DL72S000204

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Port
- Part number: 103297149
- Condition: Corroded
- Location: Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK FROM OVERWING REFUEL CAP ON LEFT WING.  REPLACED OVERWING FUEL PORT ASSY.
